# SDR C2XA09SH291

- Difficulty date: August 21, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 21,720 hours, 16,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CK, SERVICE DOOR AFT SILL HAS CORROSION AROUND NUT PLATE.  REPAIRED SERVICE DOOR SILL IAW EC5310-01373.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
